# SDR SWAA2022111765411

- Difficulty date: October 27, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 19,865 hours, 9,440 cycles
- System (JASC): 5755 · Spoilers
- Part: Support
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING ACCESS PANEL FWD O/B SUPPORT CRACKED; UNDER SPOILER NO. 2 / [01] REMOVED AND REPLACED LEFT WING ACCESS PANEL FWD O/B SUPPORT UNDER SPOILER #2 IRW SRM 51-40-02.;[02] VERIFIED STEP 1;COMPLETE
